zbMATH — the first resource for mathematics

The index set of uncountably categorical theories. (English) Zbl 1294.03022
Summary: We classify the complexity of the index set of uncountably categorical theories. We show that this index set surprisingly falls at the intermediate stage of being complete for intersections of \(\Pi_2\) sets with \(\Sigma_2\) sets.
03C35 Categoricity and completeness of theories
03C52 Properties of classes of models
03D80 Applications of computability and recursion theory
Full Text: DOI
[1] J. T. Baldwin and A. H. Lachlan, On strongly minimal sets, The Journal of Symbolic Logic 36 (1971), 79–96. · Zbl 0217.30402 · doi:10.2307/2271517
[2] W. Hodges, A Shorter Model Theory, Cambridge University Press, Cambridge, 1997. · Zbl 0873.03036
[3] S. Lempp and T. A. Slaman, The complexity of the index sets of 0-categorical theories and of Ehrenfeucht theories, in Advances in Logic, Contemporary Mathematics, Vol. 425, American Mathematical Society, Providence, RI, 2007, pp. 43–47. · Zbl 1123.03035
[4] R. I. Soare, Recursively Enumerable Sets and Degrees, Perspectives inMathematical Logic, Springer-Verlag, Berlin, 1987
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.